# SDR 2005UALA00817

- Difficulty date: August 13, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 44,973 hours, 31,364 cycles
- Engine: Ge CFM56*
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 806002
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PRESSURIZATION PROBLEM.  AFTER T/O, CREW REPORTED LOSS OF LNAV, VNAV, AUTOTHROTTLE, TCAS AND ENGINE LOW IDLE LIGHT WAS ON. THROUGH 25,000 FT, ALTITUDE WARNING HORN SOUNDED AND THE CABIN ALTITUDE MAXED OUT AT 11,000 FT.  AFTER T/O, CREW REPORTED LOST LNAV, VNAV, AUTOTHROTTLE, TCAS AND THE ENGINE LOW IDLE LIGHT WAS ON.  THROUGH 25,000 FT, THE ALTITUDE WARNING HORN SOUNDED AND THE CABIN ALTITUDE MAXED OUT AT 11,000 FT.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE PROBLEM TO A FAULTY LANDING GEAR SAFETY SWITCH S105 AND THE GRD SENSING SQUAT SWITCH M990.  BOTH COMPONENTS WERE REPLACED.
